# SDR FDEA201307301698

- Difficulty date: July 30, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31092
- Condition: Damaged
- Location: Bs 595-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SKIN DAMAGED AT JACK POINT BS 595-625 LONGERON 36 - 48R.   REPAIRED IAW SRM 53-20-01.  REPAIR 2, REV 53.
